# SDR MWEA020478

- Difficulty date: August 13, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: 5910163173
- Condition: Cracked
- Location: Radial 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT RADIAL 6 LEFT IS CRACKED.  --  DRILLED UP ANGLE AND INSTALLED ANGLE.
